Alert archive / West Virginia / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 276, NWS Baltimore/Washington
NWS Baltimore/Washington issued this severe thunderstorm warning at Aug 9, 2012, 6:29 PM EDT for Hampshire County, West Virginia. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 9, 2012, 6:29 PM EDT (22:29 UTC)
- Expired
- Aug 9, 2012, 7:15 PM EDT
- In force
- 46 min
- Issued by
- NWS Baltimore/Washington
- Area
- Storm-based polygon
County Hampshire County, WV
The radar
The Sterling radar (KLWX), 104 km from the middle of the area, began a volume at 22:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 10.5 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 648 J/kg
- Mixed-layer CIN
- -133 J/kg
- Mixed-layer LCL
- 1287 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 2:52 PM EDT, 3 hours 37 minutes earlier.
Area forecast discussion, Aug 9, 2:52 PM EDT, 3 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
252 PM EDT THU AUG 9 2012
.SYNOPSIS...
HIGH PRESSURE WILL MOVE EAST ACROSS THE CENTRAL MID ATLANTIC SUNDAY
THROUGH MONDAY...BEFORE THE NEXT COLD FRONT CROSSES THE REGION ON
TUESDAY.
&&
.NEAR TERM /THROUGH FRIDAY/...
HIGH CAPE AND A LOW SHEAR ENVIRONMENT WILL CONTINUE TO SUPPORT
SCATTERED PULSE MODE STORMS FOR THE NEXT SEVERAL HOURS LEADING UP
TO SUNSET. SOME OF THE STORMS MAY BRIEFLY BECOME STRONG TO SEVERE
WITH DAMAGING WINDS AND HAIL THE MAIN THREATS. BRIEF HEAVY
DOWNPOURS CAN ALSO BE EXPECTED WHICH MAY LEAD TO LOCALIZED
FLOODING OF LOW LYING AND POOR DRAINAGE AREAS. CONVECTIVE COVERAGE
WILL DIMINISH AFTER DARK ALTHOUGH A FEW ISOLATED OR WIDELY
SCATTERED SHOWERS COULD STILL LINGER OVERNIGHT. PATCHY FOG AND LOW
CLOUDS WILL ALSO DEVELOP OVERNIGHT WITH MUGGY CONDITIONS.
FRIDAY WILL BE THE MOST ACTIVE DAY OF THE WEEK AS A COLD FRONT AND
UPPER TROUGH APPROACH FROM THE WEST. THIS COMBINED WITH ADEQUATE
CAPE AND INCREASING SHEAR WILL SET THE STAGE FOR NUMEROUS SHOWERS
AND THUNDERSTORMS ALONG WITH THE POTENTIAL FOR DAMAGING WINDS AND
LARGE HAIL. SOUTHERLY FLOW WILL ALSO PUMP IN HIGHER DEWPOINTS WITH
MORE EFFICIENT QPF PRODUCERS...LEADING TO A LOCALIZED FLASH
FLOOD THREAT. CONTINUED TRENDS AND RAISED POPS TO CATEGORICAL FOR
MOST AREAS INTO FRIDAY NIGHT.
&&
.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY/...
SHOWERS AND THUNDERSTORMS TO CONTINUE OVER THE EAST FRIDAY NIGHT
WITH IMPROVING CONDITIONS TO FOLLOW OVER MOST LOCATIONS EXCEPT FOR
AREAS ALONG AND EAST OF THE D.C/BALTIMORE METRO AND SOUTHERN MD
WHERE SHOWERS WILL HOLD IN LONGER AS THE FRONT STALLS OUT. THE
FRONT SHOULD CLEAR THE CWFA LATER SATURDAY OR EARLY SUNDAY WITH
DRY AND TRANQUIL WEATHER TO FOLLOW FOR SUNDAY.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
SFC HIGH PRESSURE SHIFTS EAST ACROSS THE CENTRAL MID ATLANTIC SUNDAY
INTO MONDAY...EXPECT DRY WEATHER WITH NEAR NORMAL MAX TEMPS OF MID
TO UPR 80S BOTH DAYS. AS THE HIGH PUSHES EAST MONDAY SOME SLY FLOW
UP THE CHESAPEAKE BAY /ALONG WITH BAY BREEZES/ MAY AID DEEP MOIST
CONVECTION...SO SLIGHT CHANCES FOR TSTMS WERE ADDED FOR SRN MD.
THE NEXT SHORTWAVE LOOKS TO APPROACH THE REGION MONDAY NIGHT AND
CROSS TUESDAY. POSSIBLE SCATTERED THUNDERSTORMS WITH THIS
DISTURBANCE...PARTICULARLY DURING THE DAY TUESDAY. SLY FLOW AHEAD OF
THIS WAVE WILL BRING TEMPS BACK ABOVE NORMAL...MAX TEMPS AROUND 90F
TUESDAY...AND PERHAPS INTO WEDNESDAY.
&&
.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
MOSTLY VFR WITH OCCASIONAL MVFR CONDITIONS EXPECTED INTO THIS EVENING.
SCATTERED SHOWERS AND THUNDERSTORMS WILL DOT THE REGION THROUGH
TONIGHT WITH OCCASIONAL IMPACTS TO THE TERMINALS. PATCHY
FOG...SOME LOCALLY DENSE WILL AFFECT THE REGION ONCE AGAIN.
NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED FRIDAY INTO FRIDAY
NIGHT WITH HIGH IMPACT TO ALL TERMINALS. VFR WILL RETURN SATURDAY
INTO SUNDAY FOR MOST TERMINALS.
ISOLATED TO SCATTERED SHOWERS/STORMS RETURN FOR LATER MONDAY INTO
TUESDAY.
&&
.MARINE...
SOUTHERLY FLOW BEGINNING TO INCREASE ON THE WATERS AND THAT SHOULD
BE THE TREND. WILL KEEP SMALL CRAFT ADVISORIES IN PLACE.
SOUTHERLY CHANNELING WILL INCREASE EVEN FURTHER ON FRIDAY AND
DECIDED TO ISSUE A SMALL CRAFT ADVISORY FOR ALL OF THE CHESAPEAKE
BAY. SHOWERS AND THUNDERSTORMS WILL BE NUMEROUS ON FRIDAY LEADING
TO STRONG GUSTY WINDS AND HEAVY DOWNPOURS.
CONDITIONS WILL IMPROVE ON THE WATERS LATER SATURDAY AND
ESPECIALLY SUNDAY.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...NONE.
MD...NONE.
VA...NONE.
WV...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR
ANZ530>533-537>542.
SMALL CRAFT ADVISORY UNTIL 6 AM EDT FRIDAY FOR ANZ534-543.
&&
SYNOPSIS...BAJ
NEAR TERM...KRW
SHORT TERM...KRW
LONG TERM...BAJ
AVIATION...BAJ/KRW
MARINE...BAJ/KRWHazardous weather outlook, Aug 9, 5:02 PM EDT, 1 hour 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 502 PM EDT THU AUG 9 2012 ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057- 101000- CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD- SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS- CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE- 502 PM EDT THU AUG 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF COLUMBIA. .DAY ONE...TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT THIS AFTERNOON AND EVENING...FOR THE MARYLAND CHESAPEAKE BAY AND TIDAL POTOMAC RIVER INLET. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS EVENING. SOME OF THE STORMS WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS AND HEAVY DOWNPOURS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WIDESPREAD THUNDERSTORMS ARE EXPECTED FRIDAY AFTERNOON AND FRIDAY EVENING. SOME OF THESE THUNDERSTORMS MAY BE SEVERE...CAPABLE OF PRODUCING DAMAGING WIND GUSTS...LARGE HAIL...AND FLASH FLOODING. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE CHESAPEAKE BAY WATERS FRIDAY MORNING INTO FRIDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND AGAIN ON FRIDAY...MAINLY DURING THE AFTERNOON AND EVENING HOURS. MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504- WVZ050>053-055-501>506-101000- WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA- ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON- ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER- NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND- EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY- WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL- WESTERN PENDLETON-EASTERN PENDLETON- 502 PM EDT THU AUG 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA... NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND WITH THE EXCEPTION OF GARRETT COUNTY. .DAY ONE...TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS EVENING. SOME OF THE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS...HAIL AND HEAVY DOWNPOURS. FLOODING OF LOW LYING AND POOR DRAINAGE AREAS WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED FRIDAY INTO FRIDAY EVENING. SOME OF THESE THUNDERSTORMS MAY BE SEVERE...CAPABLE OF PRODUCING DAMAGING WIND GUSTS...LARGE HAIL...AND FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND AGAIN ON FRIDAY...MAINLY DURING THE AFTERNOON AND EVENING HOURS.
In the hours before
Local storm report, Aug 9, 5:37 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
537 PM EDT THU AUG 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0516 PM HAIL 2 SW OELLA 39.26N 76.81W
08/09/2012 E0.75 INCH HOWARD MD TRAINED SPOTTER
&&
EVENT NUMBER LWX1201051
HASSpecial weather statement, Aug 9, 5:45 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 545 PM EDT THU AUG 9 2012 MDZ010-013-092230- PRINCE GEORGES MD-HOWARD MD- 545 PM EDT THU AUG 9 2012 ...STRONG THUNDERSTORM TO AFFECT PRINCE GEORGES AND HOWARD COUNTIES... AT 545 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER SIMPSONVILLE...MOVING NORTH AT 5 MPH. LOCATIONS IMPACTED INCLUDE COLUMBIA. STORM INTENSITY IS INCREASING...AND SEVERE WEATHER MAY DEVELOP RAPIDLY. REMAIN ALERT...AND BE PREPARED TO TAKE ACTION IF WARNINGS ARE ISSUED. THIS STORM IS PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY FOR YOUR SAFETY. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. HEAVY RAIN WITH THIS STORM WILL REDUCE VISIBILITIES TO BELOW ONE MILE AND MAY CAUSE PONDING OF WATER ON ROADWAYS. WIND GUSTS OF 40 TO 50 MPH AND SMALL HAIL CAN BE EXPECTED WITH THIS STORM. && LAT...LON 3925 7699 3924 7676 3913 7683 3913 7689 TIME...MOT...LOC 2145Z 181DEG 3KT 3917 7686 KONARIK
Local storm report, Aug 9, 6:02 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
602 PM EDT THU AUG 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL 3 ENE COLUMBIA 39.21N 76.81W
08/09/2012 E0.75 INCH HOWARD MD TRAINED SPOTTER
&&
EVENT NUMBER LWX1201052
HASSpecial weather statement, Aug 9, 6:06 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 606 PM EDT THU AUG 9 2012 MDZ004-009-VAZ042-092245- FREDERICK MD-MONTGOMERY MD-LOUDOUN VA- 606 PM EDT THU AUG 9 2012 ...THUNDERSTORM WITH HEAVY RAIN TO AFFECT FREDERICK...MONTGOMERY AND LOUDOUN COUNTIES... AT 605 PM EDT...A THUNDERSTORM PRODUCING HEAVY RAIN WAS LOCATED OVER DICKERSON...MOVING NORTHEAST AT 10 MPH. LOCATIONS IMPACTED INCLUDE BALLENGER CREEK...GREEN VALLEY AND HARRY GROVE STADIUM. HEAVY RAIN WITH THIS SHOWER WILL REDUCE VISIBILITIES TO BELOW ONE MILE AND CAUSE PONDING OF WATER ON ROADWAYS. RAINFALL AMOUNTS OF OVER 1 INCH HAVE FALLEN AND ADDITIONAL AMOUNTS OF UP TO AN INCH ARE POSSIBLE. && LAT...LON 3946 7742 3931 7719 3914 7740 3921 7755 TIME...MOT...LOC 2205Z 211DEG 8KT 3921 7744 KONARIK
Special weather statement, Aug 9, 6:14 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 614 PM EDT THU AUG 9 2012 WVZ050-055-092300- HARDY WV-HAMPSHIRE WV- 614 PM EDT THU AUG 9 2012 ...STRONG THUNDERSTORM TO AFFECT HARDY AND HAMPSHIRE COUNTIES... AT 615 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTHWEST OF KIRBY...MOVING NORTHEAST AT 10 MPH. LOCATIONS IMPACTED INCLUDE ROMNEY. STORM INTENSITY IS INCREASING...AND SEVERE WEATHER MAY DEVELOP RAPIDLY. REMAIN ALERT...AND BE PREPARED TO TAKE ACTION IF WARNINGS ARE ISSUED. HEAVY RAIN WITH THIS STORM WILL REDUCE VISIBILITIES TO BELOW ONE MILE AND MAY CAUSE PONDING OF WATER ON ROADWAYS. PENNY-SIZE TO NICKEL-SIZE HAIL AND WIND GUSTS OF 40 TO 50 MPH CAN BE EXPECTED WITH THIS STORM. && LAT...LON 3945 7875 3932 7842 3906 7873 3913 7887 TIME...MOT...LOC 2215Z 211DEG 11KT 3917 7875 KONARIK
Special weather statement, Aug 9, 6:16 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 616 PM EDT THU AUG 9 2012 VAZ028-WVZ052-053-092300- JEFFERSON WV-BERKELEY WV-FREDERICK VA- 616 PM EDT THU AUG 9 2012 ...STRONG THUNDERSTORM TO AFFECT JEFFERSON...BERKELEY AND FREDERICK COUNTIES... AT 616 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES EAST OF ALBIN...MOVING NORTHEAST AT 10 MPH. LOCATIONS IMPACTED INCLUDE INWOOD. STORM INTENSITY IS INCREASING...AND SEVERE WEATHER MAY DEVELOP RAPIDLY. REMAIN ALERT...AND BE PREPARED TO TAKE ACTION IF WARNINGS ARE ISSUED. THIS STORM IS PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY FOR YOUR SAFETY. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. WIND GUSTS IN EXCESS OF 50 MPH AND SMALL HAIL CAN BE EXPECTED WITH THIS STORM. WINDS THIS STRONG CAN BRING DOWN LARGE TREE BRANCHES. TAKE SHELTER UNTIL THE STORM HAS PASSED. && LAT...LON 3947 7818 3938 7792 3915 7817 3923 7833 TIME...MOT...LOC 2216Z 207DEG 7KT 3923 7816 KONARIK
The office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 1:34 AM EDT | Small Craft Advisory | LWX | 28 hr | |
| Aug 9, 6:11 AM EDT | Special Marine Warning | LWX | 19 min | |
| Aug 9, 12:45 PM EDT | Special Marine Warning | LWX | 60 min | |
| Aug 9, 1:07 PM EDT | Special Weather Statement | LWX | Greene | 38 min |
| Aug 9, 1:08 PM EDT | Special Marine Warning | LWX | 43 min | |
| Aug 9, 1:41 PM EDT | Special Marine Warning | LWX | 15 min | |
| Aug 9, 3:02 PM EDT | Small Craft Advisory | LWX | 29 hr | |
| Aug 9, 3:49 PM EDT | Severe Thunderstorm Warning | LWX | Frederick | 41 min |
| Aug 9, 4:23 PM EDT | Special Weather Statement | LWX | Frederick, City of Winchester | 52 min |
| Aug 9, 4:27 PM EDT | Severe Thunderstorm Warning | LWX | Frederick | 48 min |
| Aug 9, 5:23 PM EDT | Special Weather Statement | LWX | City of Winchester | 52 min |
| Aug 9, 5:36 PM EDT | Special Weather Statement | LWX | Frederick | 39 min |
| Aug 9, 6:01 PM EDT | Flash Flood Warning | LWX | Frederick | 2 hr |
| Aug 9, 6:16 PM EDT | Special Weather Statement | LWX | Frederick, City of Winchester | 44 min |
| Aug 9, 6:46 PM EDT | Special Weather Statement | LWX | Loudoun | 44 min |
| Aug 9, 6:47 PM EDT | Special Weather Statement | LWX | Loudoun | 43 min |
| Aug 9, 7:19 PM EDT | Severe Thunderstorm Warning | LWX | Loudoun | 41 min |
| Aug 9, 12:57 PM EDT | Special Weather Statement | LWX | Allegany | 33 min |
| Aug 9, 1:10 PM EDT | Special Weather Statement | LWX | Harford | 50 min |
| Aug 9, 1:27 PM EDT | Severe Thunderstorm Warning | LWX | Allegany | 48 min |
| Aug 9, 1:44 PM EDT | Special Weather Statement | LWX | Harford | 31 min |
| Aug 9, 2:05 PM EDT | Special Weather Statement | LWX | Allegany | 40 min |
| Aug 9, 5:09 PM EDT | Special Weather Statement | LWX | Howard | 51 min |
| Aug 9, 5:17 PM EDT | Severe Thunderstorm Warning | LWX | Baltimore, Carroll, Howard | 43 min |
| Aug 9, 5:32 PM EDT | Special Weather Statement | LWX | Washington | 43 min |
| Aug 9, 5:45 PM EDT | Special Weather Statement | LWX | Howard | 45 min |
| Aug 9, 6:06 PM EDT | Special Weather Statement | LWX | Frederick | 39 min |
| Aug 9, 6:33 PM EDT | Special Weather Statement | LWX | Frederick | 42 min |
| Aug 9, 6:52 PM EDT | Special Weather Statement | LWX | Howard | 38 min |
| Aug 9, 6:59 PM EDT | Severe Thunderstorm Warning | LWX | Howard, Montgomery | 46 min |
| Aug 9, 7:22 PM EDT | Special Weather Statement | LWX | Frederick | 53 min |
| Aug 9, 7:39 PM EDT | Special Weather Statement | LWX | Allegany | 51 min |
| Aug 9, 7:44 PM EDT | Severe Thunderstorm Warning | LWX | Carroll, Frederick, Howard, Montgomery | 46 min |
| Aug 9, 7:57 PM EDT | Special Weather Statement | LWX | Montgomery | 48 min |
| Aug 9, 12:52 PM EDT | Special Weather Statement | LWX | Grant | 53 min |
| Aug 9, 1:05 PM EDT | Severe Thunderstorm Warning | LWX | Grant, Hampshire, Hardy, Mineral | 40 min |
| Aug 9, 1:45 PM EDT | Special Weather Statement | LWX | Hardy | 45 min |
| Aug 9, 3:36 PM EDT | Special Weather Statement | LWX | Morgan | 39 min |
| Aug 9, 3:43 PM EDT | Special Weather Statement | LWX | Grant | 47 min |
| Aug 9, 3:45 PM EDT | Special Weather Statement | LWX | Hampshire | 45 min |
| Aug 9, 3:58 PM EDT | Special Weather Statement | LWX | Morgan | 32 min |
| Aug 9, 4:29 PM EDT | Special Weather Statement | LWX | Hampshire | 31 min |
| Aug 9, 4:50 PM EDT | Tornado Warning | LWX | Berkeley, Morgan | 13 min |
| Aug 9, 5:12 PM EDT | Special Weather Statement | LWX | Berkeley, Morgan | 48 min |
| Aug 9, 5:21 PM EDT | Flash Flood Warning | LWX | Berkeley, Morgan | 3 hr |
| Aug 9, 6:14 PM EDT | Special Weather Statement | LWX | Hampshire | 46 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.